Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 20, 2016Butts County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 20, 2016, 7:40 PM EDT for Butts County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2016, 7:40 PM EDT (23:40 UTC)
Expired
Jul 20, 2016, 8:15 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA

County Butts County, GA

The radar

The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
182 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

255 
WWUS82 KFFC 202340
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT WED JUL 20 2016
 
GAZ048-057-058-071-210015-
HENRY GA-NEWTON GA-BUTTS GA-MONROE GA-
740 PM EDT WED JUL 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY...SOUTHERN
NEWTON...BUTTS AND NORTHERN MONROE COUNTIES UNTIL 815 PM EDT...

AT 740 PM EDT...A STRONG THUNDERSTORM WAS OVER JACKSON. THIS STORM
WAS NEARLY STATIONARY.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S 
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL 
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS 
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE 
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO 
           HYDROPLANING.  WHEN WATER COVERS THE ROAD...REMEMBER TO 
           TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JACKSON...LOCUST
GROVE...FLOVILLA...JENKINSBURG...WORTHVILLE...MCKIBBEN...
STARK...ROCKY PLAINS...INDIAN SPRINGS STATE
PARK...OLA...FINCHERVILLE AND HIGH FALLS STATE PARK.

LAT...LON 3336 8418 3351 8391 3337 8385 3337 8386
      3334 8386 3333 8384 3332 8384 3330 8383
      3327 8383 3316 8400 3327 8410 3329 8409
      3330 8411 3330 8413
TIME...MOT...LOC 2340Z 142DEG 2KT 3329 8395 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 20, 7:24 PM EDT, 16 minutes earlier.

Area forecast discussion, Jul 20, 7:24 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
724 PM EDT WED JUL 20 2016

.PREV DISCUSSION... /Issued 239 PM EDT WED JUL 20 2016/

SHORT TERM /Tonight through Thursday Night/...
Regional radars show very little afternoon convection developing so
far across the forecast area... with the greater scattered coverage
noted over AL. Suspect the air mass here in GA was worked over
fairly good on Tuesday... and many times in the summer the air mass
needs a good day to rebound before scattered convection can once
again develop. This coupled with mid and upper ridging influence is
helping to delay storm development... but still think we will see at
least isolated to low scattered coverage develop by late this
afternoon or early evening. The morning upper air sounding shows a
fairly stronger mid level warm layer that should also help hold
development below severe limits... however... just never can
completely rule out a few strong or even pulse severe storms this
time of year during max heating. Expect slightly more scattered
coverage of convection on Thursday as the air mass rebounds and
becomes more favorable for diurnally driven storm development.
Strong downburst winds... frequent lightning and locally heavy rain
will be the main storm threats later today... and again on Thursday.

Otherwise... went with a mav and met blend through the period for
temps... and increased pops slightly above guidance across northeast
and central GA for this afternoon and evening where a slightly
greater coverage of convection is expected. Increased pops slightly
above guidance for all areas on Thursday as the air mass rebounds
and becomes more favorable... and also expect a greater chance for a
few storms to become strong or even severe Thursday afternoon and
evening.

39

LONG TERM /Friday through Wednesday/...
Overall extended forecast appears to be on track. Have made some
minor adjustments to the Day 7/8 grids as well as minor tweaks to
sky, pop, and temperature grids. Models continue to show
oppressive high pressure over the central U.S. with Georgia along
the periphery. Expect afternoon/evening convection and warm
temperatures to continue through the long term.

31

/Issued at 433 AM EDT WED JUL 20 2016/

Not much change in the over all pattern in the the extended
forecast. Large east to west oriented upper ridge stays centered
over the central and southern plains and continues to be the main
focus in this weather pattern. This ridge does weaken a bit into
the beginning of next week...but it continues to direct the over
all flow around the central and mid-south states through day 7.
Moisture continues to rotate around the periphery of the ridge
with chance pops expected everyday across North and Central
Georgia. Looking a bit past day 7...not seeing any drying trends
setting up so it appears we are in this diurnal precip pattern for
a while. temps also stay warm in the extended with daytime highs
mainly in the 90s and nighttime lows in the upper 60s and 70s.

Still no signs of tropical development in Atlantic basin. Would
be nice to see some shift in that pattern if only to allow a few
weak storms into the Gulf to increase rainfall and drop temps
here. This spotty convection is not helping relieve growing
drought conditions.

01

&&

.AVIATION...
06Z Update...
No cig/vsby restrictions anticipated overnight. Convection
expected again tomorrow during peak heating...and should be sct in
nature. Winds will be light and variable for much of the
period...switching from the east overnight to sw during the day
tomorrow. Speeds will be light and average 6kt or less.

//ATL Confidence...06Z Update...
Low to med confidence on winds. High confidence remaining
elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          96  73  95  72 /  20  20  30  20
Atlanta         95  75  94  74 /  20  20  30  20
Blairsville     91  67  89  66 /  40  20  40  30
Cartersville    95  72  95  72 /  20  20  30  20
Columbus        96  76  96  75 /  30  30  30  20
Gainesville     94  73  93  73 /  20  20  30  20
Macon           96  74  97  73 /  30  30  30  20
Rome            96  71  96  72 /  20  20  30  20
Peachtree City  95  72  95  71 /  20  20  30  20
Vidalia         96  74  95  74 /  30  30  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...
AVIATION...
Hazardous weather outlook, Jul 20, 11:04 AM EDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1104 AM EDT WED JUL 20 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1104 AM EDT WED JUL 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTH AND
CENTRAL GEORGIA... MAINLY BETWEEN 1PM AND 10PM. A FEW OF THESE
STORMS COULD BE STRONG.

WEATHER HAZARDS EXPECTED...
WIND GUSTS BETWEEN 40 AND 50 MPH... FREQUENT LIGHTNING AND LOCALLY
HEAVY RAIN ARE THE MAIN STORM THREATS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING. SOME STORMS MAY PRODUCE ISOLATED AREAS OF DAMAGING
WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 20, 5:39 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT WED JUL 20 2016

GAZ093>095-202215-
MACON GA-PEACH GA-HOUSTON GA-
539 PM EDT WED JUL 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON...SOUTHEASTERN
PEACH AND HOUSTON COUNTIES UNTIL 615 PM EDT...

AT 539 PM EDT...A STRONG THUNDERSTORM WAS OVER PERRY...MOVING WEST AT
20 MPH.

  HAZARD...WINDS 40 TO 50 MPH...PEA SIZED HAIL AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PERRY...FORT
VALLEY...WARNER ROBINS...HAYNEVILLE...LAKEWOOD...HOUSTON
LAKE...HENDERSON...GROVE PARK...CLINCHFIELD...KATHLEEN...MOSS
OAK...SAINT LOUIS...MEADOWDALE...SAND BED AND MIAMI VALLEY.

LAT...LON 3259 8361 3240 8357 3231 8384 3258 8391
TIME...MOT...LOC 2139Z 080DEG 15KT 3248 8375
Special weather statement, Jul 20, 6:06 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 PM EDT WED JUL 20 2016

GAZ080-081-093-094-202230-
MACON GA-TAYLOR GA-CRAWFORD GA-PEACH GA-
606 PM EDT WED JUL 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MACON...EASTERN
TAYLOR...SOUTHERN CRAWFORD AND WESTERN PEACH COUNTIES UNTIL 630 PM
EDT...

AT 606 PM EDT...A STRONG THUNDERSTORM WAS NEAR REYNOLDS...OR 8 MILES
WEST OF FORT VALLEY. THIS STORM WAS NEARLY STATIONARY.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MARSHALLVILLE...REYNOLDS...NAKOMIS...POTTERVILLE...GARDEN VALLEY AND
HICKS.

LAT...LON 3261 8399 3246 8392 3238 8410 3257 8418
TIME...MOT...LOC 2206Z 064DEG 3KT 3252 8402
Special weather statement, Jul 20, 6:14 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
614 PM EDT WED JUL 20 2016

GAZ067>069-079-202245-
TALBOT GA-UPSON GA-PIKE GA-MERIWETHER GA-
614 PM EDT WED JUL 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TALBOT...NORTHWESTERN
UPSON...SOUTHWESTERN PIKE AND SOUTHEASTERN MERIWETHER COUNTIES UNTIL
645 PM EDT...

AT 614 PM EDT...A STRONG THUNDERSTORM WAS OVER SUNSET VILLAGE...OR 7
MILES WEST OF THOMASTON...MOVING SOUTHWEST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...MANCHESTER...WOODLAND...MOLENA...SUNSET
VILLAGE...LINCOLN PARK...CREST...PLEASANT
HILL...ATWATER...SUNNYSIDE...HANNAHS MILL...BIG LAZER CREEK
WMA...FLINT HILL AND SPREWELL BLUFF STATE PARK.

LAT...LON 3305 8450 3300 8428 3270 8439 3281 8466
TIME...MOT...LOC 2214Z 023DEG 10KT 3291 8445
Special weather statement, Jul 20, 7:00 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
700 PM EDT WED JUL 20 2016

GAZ009-016-202330-
TOWNS GA-WHITE GA-
700 PM EDT WED JUL 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOWNS AND NORTHEASTERN
WHITE COUNTIES UNTIL 730 PM EDT...

AT 700 PM EDT...A STRONG THUNDERSTORM WAS NEAR UNICOI STATE PARK...OR
13 MILES SOUTHEAST OF HIAWASSEE...MOVING SOUTHWEST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HELEN...UNICOI STATE PARK...SAUTEE AND ANNA RUBY FALLS.

LAT...LON 3482 8365 3480 8368 3477 8365 3477 8363
      3474 8362 3473 8362 3472 8364 3467 8364
      3466 8366 3464 8366 3476 8378 3484 8366
TIME...MOT...LOC 2300Z 038DEG 10KT 3477 8366
Special weather statement, Jul 20, 7:03 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT WED JUL 20 2016

GAZ079-080-091-202330-
TALBOT GA-MARION GA-TAYLOR GA-
703 PM EDT WED JUL 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TALBOT...
NORTHEASTERN MARION AND WESTERN TAYLOR COUNTIES UNTIL 730 PM EDT...

AT 703 PM EDT...A STRONG THUNDERSTORM WAS NEAR JUNCTION CITY...OR 8
MILES NORTHWEST OF BUTLER...MOVING SOUTHWEST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING.  WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JUNCTION
CITY...PRATTSBURG...BALDWINVILLE...CHARING...WESLEY CHURCH...MAUK
AND HOWARD.

LAT...LON 3274 8441 3265 8422 3241 8434 3259 8455
TIME...MOT...LOC 2303Z 023DEG 10KT 3263 8436
Special weather statement, Jul 20, 7:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT WED JUL 20 2016

GAZ048-057-058-071-210015-
HENRY GA-NEWTON GA-BUTTS GA-MONROE GA-
740 PM EDT WED JUL 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY...SOUTHERN
NEWTON...BUTTS AND NORTHERN MONROE COUNTIES UNTIL 815 PM EDT...

AT 740 PM EDT...A STRONG THUNDERSTORM WAS OVER JACKSON. THIS STORM
WAS NEARLY STATIONARY.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
           LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
           ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
           APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
           LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
           IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE
           PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING.  WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JACKSON...LOCUST
GROVE...FLOVILLA...JENKINSBURG...WORTHVILLE...MCKIBBEN...
STARK...ROCKY PLAINS...INDIAN SPRINGS STATE
PARK...OLA...FINCHERVILLE AND HIGH FALLS STATE PARK.

LAT...LON 3336 8418 3351 8391 3337 8385 3337 8386
      3334 8386 3333 8384 3332 8384 3330 8383
      3327 8383 3316 8400 3327 8410 3329 8409
      3330 8411 3330 8413
TIME...MOT...LOC 2340Z 142DEG 2KT 3329 8395

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 8:09 PM EDTSpecial Weather StatementFFCRockdale36 min
Jul 19, 8:24 PM EDTSpecial Weather StatementFFCNewton, Walton36 min
Jul 20, 3:05 PM EDTSpecial Weather StatementFFCJohnson25 min
Jul 20, 3:34 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jul 20, 4:18 PM EDTSpecial Weather StatementFFCBleckley27 min
Jul 20, 4:43 PM EDTSpecial Weather StatementFFCBleckley32 min
Jul 20, 5:06 PM EDTSpecial Weather StatementFFCHouston24 min
Jul 20, 5:13 PM EDTSpecial Weather StatementFFCBleckley32 min
Jul 20, 5:29 PM EDTSpecial Weather StatementFFCSpalding31 min
Jul 20, 5:33 PM EDTSpecial Weather StatementFFCDodge27 min
Jul 20, 5:39 PM EDTSpecial Weather StatementFFCHouston, Peach36 min
Jul 20, 6:06 PM EDTSpecial Weather StatementFFCMacon24 min
Jul 20, 6:14 PM EDTSpecial Weather StatementFFCUpson31 min
Jul 20, 7:00 PM EDTSpecial Weather StatementFFCWhite30 min
Jul 20, 7:03 PM EDTSpecial Weather StatementFFCTaylor27 min
Jul 20, 7:54 PM EDTSpecial Weather StatementFFCCandler36 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.